# SDR DALA1104445534

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER LT DOOR SILL PLATE STRUCTURE HAS SOME HEAVY DEFOLIATION CORROSION.  REMOVED FWD CARGO DOOR SILL AND DOOR SILL PLATE REF SRM 51-40-02. LOCATED AND DRILLED REPLACEMENT DOOR SILL AND SILL PLATE REF SRM 51-40-05. INSTALLED REPLACEMENT DOOR SILL AND SILL PLATE IAW SRM 51-40-02 AND SRM 51-40-04.    RII INSPECTION COMPLETED.
